# SDR SIMA20250930001

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N785BR
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 52,888 hours, 34,534 cycles
- Engine: Ge CF348E2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF WE GOT BLEED 2 OVERPRESS AND BLEED 2 OFF MESSAGES SO WE FOLLOWED THE QRH PROCEDURE, RESET THE BLEED AFTER ONE MINUTE, AND MESSAGES WENT AWAY FOR A FEW SECONDS THEN CAME BACK. WE CONTINUED QRH PROCEDURE AND PUSHED OUT BLEED 2, XBLEED AND APU BLEED. CABIN PRESSURE WOULDN'T STABILIZE AND CABIN TEMP ROSE AS WELL. WE DECLARED AND EMERGENCY AND RETURNED TO DFW. WE DID NOT LAND OVERWEIGHT RAR RH BLEED OVERPRESSURE SWITCH IAW AMM 36-14-01. OPC GOOD.
